| Model Number |
15 |
| Medical Device Problem Code |
Failure to Analyze Signal (1539)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/05/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer¿s device and verified the reported issue.Stryker replaced the therapy pcb assembly and then observed proper device operation through functional and performance testing.The device was returned to the customer for use.Stryker further evaluated the removed therapy pcb assembly.It was observed that resistor, designator r2 was making an intermittent solder joint connection, due to a large amount of non-conductive coating of the lead protruding through the solder barrel.When contact was not made, paddles lead would go to dashed lines.Stryker determined that the cause of the reported issue was due to a poor solder joint.
Event or Problem Description
A stryker service representative was performing routine preventative maintenance on the customer¿s device and observed excessive artifact on the paddles lead.In this state, the device may not have the ability to function in aed mode, and defibrillation therapy may be delayed or prevented from being delivered to the patient if needed.There was no patient use associated with this event.